MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-SPR-B0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported cramping after a spinal fusion on (b)(6) 2024 and requested reprogramming.On (b)(6) 2024 reprogramming attempts were made without success and an x-ray procedure was performed which showed a severed neurostimulator on the left side.The neurostimulator on the right was not seen on the x-ray.The physician believes the right neurostimulator was explanted and the left neurostimulator was severed during the spinal fusion.It is unknown which device was severed during the procedure, therefore, both devices are reported.The patient was still using the device after the spinal fusion with no relief.The patient would like to be implanted with a new neurostimulator and they will discuss options for the removal of the severed neurostimulator.
 
Additional Manufacturer Narrative
The loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Potential causes of a severed neurostimulator are severe force applied to implant (patient fall/accident), severe force or bending during implantation, improper surgical technique, manufacturing issue, excessive pressure on the electrode array, and using incorrect tools at the time of the implant.The stimulator is used to treat pain.The cause of the reported issue is unrelated to curonix device as the physician believes the neurostimulator was severed during the spinal fusion (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, a capa is not required at this time.Loss of therapy/no therapy issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19629125
Report Number3010676138-2024-00120
Device Sequence Number20624531
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)240201(01)00818225020495(17)231201(21)2B14441-90
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2024
Device Model NumberSTQ4-RCV-A0, STQ4-SPR-B0
Device Lot NumberSWO220228, SWO211209A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale